# SDR FDEA201111194978

- Difficulty date: November 19, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 61,183 hours, 19,628 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: AUP9001503
- Condition: Burned
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 3 ENGINE PYLON, POWER FEEDER CABLE ONE PHASE IS ARCING AND BURNING THRU   STRUCTURAL MEMBER BELOW PRECOOLER PLENUM ASSY BETWEEN APPROX  YN 259 AND YN 268.   R & R NR 3 ENG PYLON POWER FEEDER CABLE IAW EO 8-2450-7-5009 PT2.
